Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/21774

Title: De Kaaimantaks: geen paradijselijke maatregel
Authors: Appermont, Niels
Issue Date: 2015
Citation: Algemeen Fiscaal Tijdschrift, 2015 (11), p. 5-37
URI: http://hdl.handle.net/1942/21774
ISSN: 0772-6465
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
published version3.71 MBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.